Alert archive / Alabama / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 166, NWS Birmingham, AL

June 14, 2023Barbour County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 14, 2023, 2:23 PM CDT for Barbour County, Alabama. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2023, 2:23 PM CDT (19:23 UTC)
Expired
Jun 14, 2023, 2:45 PM CDT
In force
22 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Barbour County, AL

The radar

The Ft Rucker radar (KEOX), 50 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 10:09 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.4 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2023-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1769 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2023-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1769 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
756 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

223 
WUUS54 KBMX 141923
SVRBMX
ALC005-141945-
/O.NEW.KBMX.SV.W.0166.230614T1923Z-230614T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
223 PM CDT Wed Jun 14 2023

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  East central Barbour County in southeastern Alabama...

* Until 245 PM CDT.

* At 223 PM CDT, a severe thunderstorm was located near Osco, or near
  Eufaula, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Eufaula and Osco. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 PM CDT for southeastern
Alabama.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3175 8526 3190 8526 3192 8510 3191 8511
      3190 8511 3189 8513 3188 8513 3186 8514
      3179 8513 3178 8514 3177 8513 3176 8513
      3177 8515 3175 8519
TIME...MOT...LOC 1923Z 270DEG 25KT 3181 8518 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

17/KLAWS
1 follow-up statement
264 
WWUS54 KBMX 141936
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
236 PM CDT Wed Jun 14 2023

ALC005-141945-
/O.EXP.KBMX.SV.W.0166.000000T0000Z-230614T1945Z/
Barbour AL-
236 PM CDT Wed Jun 14 2023

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BARBOUR COUNTY
WILL EXPIRE AT 245 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 500 PM CDT for southeastern
Alabama.

LAT...LON 3175 8526 3190 8526 3192 8510 3191 8511
      3190 8511 3189 8513 3188 8513 3186 8514
      3179 8513 3178 8514 3177 8513 3176 8513
      3177 8515 3175 8519
TIME...MOT...LOC 1935Z 270DEG 25KT 3181 8508 

$$

17/KLAWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 1:18 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jun 14, 1:18 PM CDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
118 PM CDT Wed Jun 14 2023

...New SHORT TERM, AVIATION...

.SHORT TERM...
(This evening through Thursday)
Issued at 117 PM CDT WED JUN 14 2023

Severe weather and flooding issues remain likely this afternoon and
evening and into tomorrow. Storms are currently ongoing across
Central Alabama this afternoon, with a lower-end tornado threat
across southern parts of the area and a more significant damaging
wind and hail threat across the entire area. Storms are currently
approaching northwestern counties from Mississippi and northwest
Alabama, and hail and wind damage have already been reported
across the area. A boundary is currently oriented roughly
northwest to southeast across the area, with higher severe chances
further south into the region. Temperatures and dewpts are
surging over southwest Alabama, with dewpts into the upper 70s.
Mesoanalysis currently depicts CAPE of >4,500 J/kg across the area
and 100-150 m2/s2 0-1 km SRH across the southwestern counties. A
storm currently in Noxubee County, Mississippi is currently moving
southeastward into this area and is showing signs of
intensifying. A Tornado Watch is in effect for Central Alabama
until 5 PM.

Rain and thunderstorm chances will remain heightened through
tomorrow/Thursday with more waves of strong to potentially severe
storms moving through overnight and in the early morning hours. For
these waves, the main severe threat looks to remain along and south
of the boundary, mainly the southern counties.

The heavy rain/flooding chances remain somewhat high over the
period, with numerous rounds of heavy rainfall moving over already
saturated areas. A Flash Flood Watch is in effect through Thursday
evening.

12

&&

.LONG TERM...
(Friday through Tuesday)
Issued at 243 AM CDT WED JUN 14 2023

An active northwest flow pattern will continue through the weekend.
Timing of the upper impulses will be critical for probability of
rain chances each day and night. Model consensus is for a cluster
of storms to impact west Alabama Friday afternoon and evening, and
along with it marginal risk of severe storms. The Storm Prediction
Center currently has the Slight Risk upstream of Alabama on Friday,
but would not be surprised in later outlooks to see the slight risk
expanded into west Alabama. There may be a relative lull in convection
late Friday night through Saturday, with another upstream impulse
late Saturday night and into Sunday morning. There is a change on
the upper level pattern early next week as a cut-off low develops
over the Ohio Valley region and tracks southeast towards the Southeast
States. If this occurs, it will bring an end to the more robust
upstream convective complexes, but rain chances will remain above
normal due to the close proximity of the upper low to Alabama.

58/rose

&&

.AVIATION...
(18Z TAFS)
Issued at 117 PM CDT WED JUN 14 2023

Several rounds of showers and thunderstorms will pass through during
the period. One rounds is currently ongoing across the area and is
expected to clear to the southeast by 0z. Other rounds are expected
overnight and into tomorrow. Cigs are currently VFR, occasionally
MVFR, but should fall to MVFR at northern and central stations
overnight. Cigs could fall to IFR by early morning before slowly
improving back to MVFR by midday. TOI and MGM should fall to MVFR
cigs by roughly 11z and improve by midday.

12

&&

.FIRE WEATHER...

Several rounds of showers and thunderstorms with locally heavy
rainfall Today through Thursday. Minimum RH values will remain
well above critical thresholds the next few days. Rainfall totals
through Friday could reach 1-2 inches north of I-20 and 2-4
inches south of I-20. 20-foot winds will be light and variable
this morning becoming southwest 5-7 mph this afternoon.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     63  84  63  90 /  50  70  20  20
Anniston    64  83  66  90 /  70  70  20  30
Birmingham  65  83  67  90 /  70  70  20  40
Tuscaloosa  66  84  68  90 /  80  70  30  50
Calera      65  83  68  90 /  80  80  30  40
Auburn      64  81  67  88 /  80  80  40  40
Montgomery  67  84  68  91 /  80  80  50  50
Troy        68  86  68  92 /  80  80  50  50

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Thursday evening for the following counties:
Autauga-Barbour-Bibb-Bullock-Chambers-Chilton-Clay-Coosa-Dallas-
Elmore-Greene-Hale-Jefferson-Lee-Lowndes-Macon-Marengo-
Montgomery-Perry-Pickens-Pike-Randolph-Russell-Shelby-Sumter-
Talladega-Tallapoosa-Tuscaloosa.

&&

SHORT TERM...12
LONG TERM....58
AVIATION...12
Hazardous weather outlook, Jun 14, 3:20 AM CDT, 11 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
320 AM CDT Wed Jun 14 2023

ALZ011>015-017>050-151130-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
320 AM CDT Wed Jun 14 2023

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Outlook through Tonight.

Severe thunderstorms are likely across all of Central Alabama
through tonight, with multiple rounds of storms currently expected.
The primary threats are large hail, damaging wind gusts, and possibly a
tornado.

Flash flooding is also possible through tonight, mainly for areas
along and south of Interstate 20.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Severe thunderstorms are possible across southern portions of Central
Alabama on Thursday, and for western portions of Central Alabama on
Friday. The primary threats are large hail and damaging wind gusts.

With several periods of showers and thunderstorms forecast, flash
flooding impacts could continue through Thursday evening,

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management will be needed
through Friday.

In the hours before

Special weather statement, Jun 14, 10:26 AM CDT, 3 hours 57 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1026 AM CDT Wed Jun 14 2023

ALZ046-049-141600-
Pike AL-Bullock AL-
1026 AM CDT Wed Jun 14 2023

...A strong thunderstorm will impact portions of central Pike and
southwestern Bullock Counties through 1100 AM CDT...

At 1023 AM CDT, Doppler radar was tracking a strong thunderstorm near
Troy Municipal Airport, or 7 miles northwest of Troy, moving east at
30 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Troy, Linwood, Ansley, Troy Municipal Airport, Beans Crossroads,
China Grove, Sandfield, High Ridge, Orion and Josie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 500 PM CDT for south central
and southeastern Alabama.

&&

LAT...LON 3194 8617 3197 8611 3197 8600 3203 8600
      3211 8583 3186 8571 3177 8609
TIME...MOT...LOC 1523Z 260DEG 27KT 3189 8605

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

JD/02
Special weather statement, Jun 14, 10:42 AM CDT, 3 hours 41 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1042 AM CDT Wed Jun 14 2023

ALZ041-044-141615-
Autauga AL-Montgomery AL-
1042 AM CDT Wed Jun 14 2023

...Strong thunderstorms will impact portions of southeastern Autauga
and central Montgomery Counties through 1115 AM CDT...

At 1041 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Autauga County Airport to Snowdoun to near
Pike Road. Movement was northeast at 50 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Montgomery, Prattville, Pike Road, Montgomery Zoo, Boylston, Hyundai
Motors Of Alabama, Auburn University In Montgomery, Woodcrest,
Maxwell Air Force Base, Snowdoun, Lagoon Park, Hunter, Alabama State
University, Hope Hull, Dannelly Field, Eastdale Mall, Mount Meigs,
Montgomery Riverwalk Stadium, Pinedale and Gunter Air Force Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 500 PM CDT for central, south
central, southeastern and east central Alabama.

&&

LAT...LON 3228 8641 3232 8648 3234 8648 3234 8652
      3237 8655 3241 8665 3245 8641 3241 8641
      3243 8635 3241 8631 3244 8632 3247 8631
      3248 8624 3244 8619 3243 8619 3244 8618
      3228 8593 3227 8599 3221 8600 3212 8632
TIME...MOT...LOC 1541Z 247DEG 43KT 3239 8648 3225 8631 3229 8609

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

JD/02
Local storm report, Jun 14, 1:03 PM CDT, 1 hour 20 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
103 PM CDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     Tstm Wnd Dmg     2 WNW Whitney Junction  33.89N 86.33W
06/14/2023                   St. Clair          AL   Emergency Mngr

            Trees and power lines down on Crawford Cove
            Rd.

1243 PM     Hail             2 SE Altoona            34.01N 86.29W
06/14/2023  E1.00 inch       Etowah             AL   Amateur Radio

1225 PM     Hail             4 ESE Hendrix           34.01N 86.39W
06/14/2023  E1.00 inch       Blount             AL   Trained Spotter

1235 PM     Tstm Wnd Dmg     3 SSE Hendrix           34.00N 86.44W
06/14/2023                   Blount             AL   Public

            Trees down on Covered Bridge Circle.

1115 AM     Tornado          2 S Eufaula             31.86N 85.15W
06/14/2023                   Barbour            AL   Emergency Mngr

            Confirmed by TDS from Maxwell and Fort
            Rucker WSR-88D radars. EM reports damage on
            State Dock Rd and in the Cyprus Cove
            subdivision.

&&
Local storm report, Jun 14, 1:06 PM CDT, 1 hour 17 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
106 PM CDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 PM     Hail             2 SE Pebble             34.27N 87.53W
06/14/2023  E1.00 inch       Winston            AL   Trained Spotter

&&

JD/02
Local storm report, Jun 14, 1:28 PM CDT, 55 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
128 PM CDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0124 PM     Tstm Wnd Dmg     2 S Manchester          33.87N 87.25W
06/14/2023                   Walker             AL   911 Call Center

            Trees down on Walston Bridge Rd.

&&

JD/02
Local storm report, Jun 14, 2:16 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
216 PM CDT Wed Jun 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     Tstm Wnd Dmg     1 NE Warrior            33.83N 86.79W
06/14/2023                   Jefferson          AL   Emergency Mngr

            Trees down on Warrior Trafford Rd.

0145 PM     Tstm Wnd Dmg     2 WSW Clay              33.69N 86.63W
06/14/2023                   Jefferson          AL   Emergency Mngr

            Tree on a house on Dewey Heights Rd.

0128 PM     Tstm Wnd Dmg     2 NNE Village Springs   33.79N 86.63W
06/14/2023                   Blount             AL   Emergency Mngr

            Tree on vehicle on Red Valley Lane.

0129 PM     Tstm Wnd Dmg     2 N Smoke Rise          33.91N 86.83W
06/14/2023                   Blount             AL   Emergency Mngr

            Trees down along HWY 31.

0130 PM     Tstm Wnd Dmg     2 NNE Smoke Rise        33.90N 86.81W
06/14/2023                   Blount             AL   Emergency Mngr

            RV overturned on Hallmark Rd.

0131 PM     Tstm Wnd Dmg     1 ENE Smoke Rise        33.89N 86.80W
06/14/2023                   Blount             AL   Emergency Mngr

            Trees and powerlines down on Rock Springs
            Rd.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 2:15 AM CDTSpecial Weather StatementBMXPickens30 min
Jun 14, 2:25 AM CDTSpecial Weather StatementBMXTuscaloosa35 min
Jun 14, 2:26 AM CDTSpecial Weather StatementBMXCoosa34 min
Jun 14, 2:34 AM CDTFlood WatchBMXAutauga, Barbour, Bibb, Bullock, Chambers, Chilton and 22 more39 hr
Jun 14, 2:53 AM CDTSpecial Weather StatementBMXBibb37 min
Jun 14, 3:11 AM CDTSevere Thunderstorm WarningBMXBibb34 min
Jun 14, 3:30 AM CDTSevere Thunderstorm WarningBMXShelby24 min
Jun 14, 3:41 AM CDTSpecial Weather StatementBMXLee49 min
Jun 14, 3:46 AM CDTSevere Thunderstorm WarningBMXChilton21 min
Jun 14, 3:48 AM CDTSpecial Weather StatementBMXBibb27 min
Jun 14, 4:05 AM CDTSpecial Weather StatementBMXChilton40 min
Jun 14, 4:25 AM CDTSevere Thunderstorm WarningBMXAutauga, Chilton, Coosa, Elmore50 min
Jun 14, 4:49 AM CDTSpecial Weather StatementBMXChambers26 min
Jun 14, 5:04 AM CDTSpecial Weather StatementBMXTallapoosa41 min
Jun 14, 5:13 AM CDTSpecial Weather StatementBMXLamar32 min
Jun 14, 5:42 AM CDTSpecial Weather StatementBMXFayette48 min
Jun 14, 5:45 AM CDTSpecial Weather StatementBMXLee45 min
Jun 14, 6:22 AM CDTAreal Flood AdvisoryBMXBibb, Chilton, Jefferson, Shelby, Tuscaloosa2 hr
Jun 14, 7:11 AM CDTAreal Flood AdvisoryBMXTallapoosa3 hr
Jun 14, 7:46 AM CDTAreal Flood AdvisoryBMXLee119 min
Jun 14, 9:28 AM CDTSpecial Weather StatementBMXBarbour32 min
Jun 14, 10:10 AM CDTSevere Thunderstorm WarningBMXMarion, Winston50 min
Jun 14, 10:26 AM CDTSpecial Weather StatementBMXPike34 min
Jun 14, 10:42 AM CDTSpecial Weather StatementBMXMontgomery33 min
Jun 14, 10:56 AM CDTSevere Thunderstorm WarningBMXWinston30 min
Jun 14, 11:24 AM CDTSevere Thunderstorm WarningBMXBarbour66 min
Jun 14, 11:59 AM CDTSevere Thunderstorm WarningBMXBlount41 min
Jun 14, 12:12 PM CDTSevere Thunderstorm WarningBMXMarion51 min
Jun 14, 12:16 PM CDTTornado WarningBMXBarbour14 min
Jun 14, 12:30 PM CDTSevere Thunderstorm WarningBMXEtowah, St. Clair34 min
Jun 14, 12:33 PM CDTSevere Thunderstorm WarningBMXWinston57 min
Jun 14, 12:53 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne29 min
Jun 14, 1:05 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXGreene, Pickens, Sumter70 min
Jun 14, 1:09 PM CDTSevere Thunderstorm WarningBMXWalker33 min
Jun 14, 1:25 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXBlount, Jefferson47 min
Jun 14, 1:46 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXEtowah, St. Clair48 min
Jun 14, 1:53 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXGreene, Hale67 min
Jun 14, 1:59 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXJefferson, Shelby36 min
Jun 14, 2:10 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXCalhoun, Talladega34 min
Jun 14, 2:28 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph62 min
Jun 14, 2:38 PM CDTSevere Thunderstorm WarningBMXDallas, Perry67 min
Jun 14, 2:38 PM CDTSevere Thunderstorm WarningBMXBullock, Elmore, Macon, Montgomery82 min
Jun 14, 2:41 PM CDTSevere Thunderstorm WarningBMXLee, Russell27 min
Jun 14, 2:58 PM CDTSevere Thunderstorm Warning Destructive damage threatBMXDallas, Perry47 min
Jun 14, 3:02 PM CDTSevere Thunderstorm WarningBMXGreene, Sumter73 min
Jun 14, 3:31 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXAutauga, Dallas, Lowndes43 min
Jun 14, 3:37 PM CDTSevere Thunderstorm WarningBMXBarbour, Russell53 min
Jun 14, 3:40 PM CDTSevere Thunderstorm WarningBMXBullock35 min
Jun 14, 3:42 PM CDTAreal Flood AdvisoryBMXMontgomery2 hr
Jun 14, 3:43 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXHale47 min
Jun 14, 3:48 PM CDTAreal Flood AdvisoryBMXChambers, Lee, Tallapoosa117 min
Jun 14, 3:54 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXMontgomery42 min
Jun 14, 4:09 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXGreene, Hale, Marengo, Perry, Sumter52 min
Jun 14, 4:12 PM CDTSevere Thunderstorm WarningBMXBullock48 min
Jun 14, 4:16 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXBarbour74 min
Jun 14, 4:18 PM CDTSevere Thunderstorm Warning Destructive damage threatBMXBullock, Pike36 min
Jun 14, 4:20 PM CDTSevere Thunderstorm Warning Destructive damage threatBMXGreene, Sumter31 min
Jun 14, 4:34 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXDallas, Marengo, Perry42 min
Jun 14, 4:39 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXBarbour, Pike51 min
Jun 14, 4:56 PM CDTSevere Thunderstorm WarningBMXLowndes42 min
Jun 14, 5:02 PM CDTAreal Flood AdvisoryBMXBarbour118 min
Jun 14, 5:23 PM CDTSevere Thunderstorm WarningBMXElmore, Montgomery39 min
Jun 14, 5:33 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXBullock, Macon, Pike57 min
Jun 14, 5:59 PM CDTSevere Thunderstorm Warning Considerable damage threatBMXBarbour35 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.